Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Januvia dosage amount

Premium Questions

Dr. Panagiotis Zografakis MD

Hi my doctor just prescribe invokana for me to take . I'm already taking Januvia and metformin in the morning only But they work fast to lower my blood sugar. Is it good to take all three only in the morning ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Albana Sejdini MD

I am looking for an alternative drug to Januvia since it is so expensive. Dose is 100 mg daily. I ... plans that I have looked in to will not cover Januvia, Avandamet, and Avodart or if they do, they pay ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Basheer Ahamed MD

I am diabetic type 2 and high blood pressure . I m taking Januvia 100 mg, Metformin 1000 mg twice .../1000. is that Ok. The januvia will be 150 mg per day instead of 100mg ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr. Panagiotis Zografakis MD

Hello I have diabetes type 2 and my doctor prescribed januvia which really seems to reduce my blood sugar count. Since it is astronomically expensive please tell me some other options . can I cut ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Mirjeta Guni MD

Can Januvia cause pancreatitis like pain? ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)

Public Forum Discussions

Dr. Shreya Kunder MD

good morning doc i was taking metformin 500 twice a day along with janumet 50 500 once a day , from the time the dosage has been raised to metforming 850 twice a day and januvia 100 , im yawning the whole ... View answer

Answered by : Dr. Shreya Kunder ( General & Family Physician)
Dr. Ayusmati Thakur MD

Tradjenta.....would this be a good choice if Januvia isn t available in higher dosage than 100mgs???? ... company denied his request....so he gave me Januvia samples.....no diarrhea for the past week... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)
Dr. (Prof) Narottam Lal MD

I am taking 1 tab. of Januvia 100mg after breakfast ,and 1 tablet of Amaryl M 1mg+vitmins after ...).I am a pensioner with no medical benefit what so ever.Moreover Januvia which I was taking was imported ... View answer

Answered by : Dr. (Prof) Narottam Lal ( Psychiatrist)
Dr. Madhuri Patil MD

I am a 42 year old woman, 216 lbs and have type 2 diabetes . I take Levemir , 140 units/day, Metphorman, 1000 mg/2 times per day, and Januvia, not sure of the amounts right now. I am sick often, dizzy ... View answer

Answered by : Dr. Madhuri Patil ( Diabetologist)
Dr.  Khalid MD

I have taken januvia 100mg. For 4 years. I went off of it due to pancreas scare. My new Dr. Has me ... day. Is there a possible januvia withdrawal going on here? My blood glucose is 100-120 ... View answer

Answered by : Dr. Khalid ( General & Family Physician)

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

ok. your meds r inadequate to control your diabetes. firstly take plenty of fluid to maintain adequate urine output, 2ndly start AMARYL 4MG (GLIMEPIRIDE) 1 TAB AFTER BREAKFAST, NEODIPAR 500 (1+1+1), ACTOS 15 MG (1+1). GET...

Dr. Pavan Kumar Gupta MD

Hello, METFORMIN results in side effects like nausea,vomiting diarrhoea etc. Keep taking it as gradually diarrhoea would settle. Dont let yourself dehydrate.Keep taking fluids. Thanks

Dr. M Y Shareef MD

Hi ! Good morning. I am Dr Shareef answering your query. With a history of pancreatitis, and bleeding in urine, I would advise you to discontinue the Januvia and consult your treating doctor for further advice. In...